×

zbMATH — the first resource for mathematics

On the existence of a solution for nonlinear operator equations in Fréchet spaces. (English) Zbl 0744.34022
Author’s abstract: “There is proved a theorem on the existence of a solution for operator equation \(Lx=Nx\) in Fréchet space in this paper, where \(L\) is a linear operator and \(N\) is generally nonlinear and also the existence of a continuous solution for a system of nonlinear differential equations with linear boundary conditions is proved”.
Reviewer: J.F.Toland (Bath)

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
47H10 Fixed-point theorems
PDF BibTeX XML Cite
References:
[1] CECCHI M., MARINI M., ZEZZA P. L.: Linear boundary value problems for systems of ordinary differential equations on non compact intervals. Ann. Mat. Pura Appl. (4) 123 (1980), 267-285. · Zbl 0442.34016
[2] COLLATZ L.: Funktionalanalysis und numerische Mathematik. Springer-Verlag, Berlin, 1964. · Zbl 0139.09802
[3] EDWARDS R. E.: Functional Analysis. Theory and Applications, Holt, Rinshart and Winston, New York, 1965. · Zbl 0182.16101
[4] RUDIN W.: Functional Analysis. McGraw-Hill Book Company, New York, 1973. · Zbl 0253.46001
[5] SCHAEFER, H: Über die Methode der a priori-Schranken. Math. Ann 129 (1955), 415-416. · Zbl 0064.35703
[6] ZEZZA P. L.: An equivalence theorem for nonlinear operator equations and an extension of Leray-Schauder continuation theorem. Boll. Un. Mat. Ital. A (5) 15 (1978), 545 551. · Zbl 0411.47039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.